# SDR P5CA9701264

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam Web
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FX KEEL BEAM BOX LHS PNL SUPPORT WEB REVEALED AT BS 1270.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER 51-10-02.
